# SDR SIMA20240604001

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N644RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000061
- Aircraft time: 49,290 hours, 31,429 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 34002210
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT #4 FROM THE FRONT INOP REMOVED AND REPLACED #3 EMERGENCY LIGHTS BATTERY PACK PER E170 MM 33-50-01 OPS CK GOOD AT THIS TIME
